Sale!

Soluble/Effervescent Paracetamol 500mg Tablets

£1.99£7.49

  • Relieves Mild To Moderate Pain
  • Active Ingredient: Paracetamol
  • Reduces High Temperatures In Cold And Flu
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Effervescent (or soluble) paracetamol is already broken down when it is dissolved in liquid and then drunk, which means that it gets to work much faster than ordinary paracetamol. After taking the recommended dosage, this fast-acting pain relief treatment will ease your symptoms, allowing you to carry on with your day.

Clear
SKU: Paracetamol 500mg soluble Tablets Categories: ,
OptionsPriceStock
24 Tablets£3.49 £1.99In Stock
60 Tablets£5.99In Stock
100 tablets£7.49In Stock

Discreet Packaging

UK Based

Medication

Product Description

Buy Soluble Paracetamol Online

My Pharmacy is the Best Place to Buy Soluble Paracetamol Online UK in 2020. To order Paracetamol 500 mg Effervescent Tablets Online in the UK you are required to have a prescription, which you can acquire with our free online consultation service.

Buy Soluble Paracetamol UK Next Day Delivery

Through My Pharmacy you can Buy Soluble Paracetamol Online UK Next Day Delivery. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Paracetamol 500 mg Effervescent Tablets

Paracetamol 500 mg effervescent tablets are a mild pain killer that reduces the body temperature when someone has a temperature.  They are recommended for use in treatment of mild to moderate pain and/or fever.

Soluble Paracetamol 500mg

Soluble Paracetamol 500mg are known as soluble tablets. This is a tablet that is designed to be dissolved in water before being swallowed.

One of the main advantages of taking soluble paracetamol 500mg is that it often tastes a lot more pleasant when mixed with water or fruit juice. In addition to tasting better, soluble tablets also dissolve quickly and completely, allowing all of the ingredients to be absorbed completely.

Finally, another advantage of taking soluble paracetamol 500mg is the increased liquid intake. They can be great for individuals who are not ingesting as much fluid as usual and can help with hydration when they otherwise wouldn’t or couldn’t drink.

Paracetamol BNF

The following are cautions and guidance’s from the British national formulary on Paracetamol BNF.

Unlicensed Use

In Children

Paracetamol BNF is –

  • Not licensed for use in children under 2 months by mouth; under 3 months by rectum.
  • Not licensed for use as prophylaxis of post-immunisation pyrexia following immunisation with meningococcal group B vaccine.
  • Intravenous infusion not licensed in pre-term neonates.
  • Intravenous infusion dose not licensed in children and neonates with body-weight under 10kg.

Cautions

Before administering Paracetamol BNF, check when paracetamol last administered and cumulative paracetamol dose over previous 24 hours; body –weight under 50 kg; chronic dehydration; chronic malnutrition; hepatocellular insufficiency; long term use (especially in those who are malnourished)

(Formulary, 2020)

How Does Paracetamol Soluble Work?

A common question we are often asked is “How does paracetamol soluble work?”

Effervescent tablets are designed to dissolve in water and allow for easier consumption/release. Each tablet is a group of ingredients compressed into a dense mass, which is then packaged into blister packs.

Once a tablet has been dissolved and drank, the body has an easier time absorbing the ingredients into the blood stream. This is because it skips the step where a normal tablet would have to be broken down by stomach acid.

For further information on “How does Paracetamol soluble work?” ask your doctor or refer to the patient information leaflet, here.

Paracetamol Dosage

The following should always be followed for Paracetamol Dosage, check with a doctor or pharmacist if you’re unsure.

  • Do not take more than recommended Paracetamol dosage.
  • If you need to take this medicine for more than three days at a time, your doctor should be consulted first.

The following Paracetamol Dosage is for Adults and children over 16

  • The usual dose of Paracetamol is 2 effervescent tablets
  • Dissolve the effervescent tablets in a full glass of water before taking
  • Wait at least 4 hours before taking another dose
  • Do not take more than 4 doses in any 24-hour period

Use in children

Paracetamol 500 mg effervescent tablets should not be given to children under 10 years of age.

Paracetamol Dosage Children aged 10 to 15 years

Take one tablet every four to six hours when necessary to a maximum of four doses in 24 hours.

Paracetamol Side Effects

Like with all medicine, Paracetamol Side Effects can occur but these aren’t experienced by everyone. If you experience any of these Paracetamol side effects, especially if any of them are getting progressively worse, immediately stop and speak to your doctor as soon as possible.

Below is a list of Paracetamol Side Effects experienced more, or less when people have taken soluble paracetamol. For a full list, please refer to the patient information leaflet.

If you experience any of the following side effects, immediately go to the hospital or contact a doctor straight away;

  • Swelling of the hands, feet, ankles, face, lips or throat.
  • Itchy, lumpy rash or nettle rash
  • Serious skin reactions

The following should be told to your doctor or pharmacist if symptoms persist for more than a few days;

  • You get infections or bruise more easily.

 

Paracetamol Overdose

Paracetamol overdose is common and may even occur accidently. If not treated, it can cause liver failure.

If you think you have a Paracetamol overdose you should immediately call for an ambulance to start treatment as soon as possible.

Once you are in hospital and are being assessed, the following will be asked –

  • Number of tablets taken.
  • What time was the overdose taken?
  • If the tablet was in tablet, liquid or soluble form.
  • If any other tablets where taken at the same time.
  • If any alcohol was taken at the same time.
  • Any suicide risk.

An early examination may be taken but may not evidence of Paracetamol overdose because it’s too early to tell. If liver damage is experienced there may be jaundice, tender liver or encephalopathy (brain involvement).

Can You Take Paracetamol With Ibuprofen?

A question someone who is taking Paracetamol effervescent may ask themselves is “Can you take Paracetamol with Ibuprofen”?

Yes, it’s safe to take Paracetamol effervescent and Ibuprofen together if you are 16 and over. There are currently no known harmful interactions/side effects when taken together.

Both can be taken at the same time or spread out. It would be best to take Ibuprofen on a full stomach or with food.

If you have any further questions about “Can you take paracetamol with ibuprofen?” ask your doctor or pharmacist. This can include other drug interactions.

Paracetamol And Alcohol

Paracetamol and alcohol is usually safe when in low amounts.

It should be used with caution however if a person has liver problems. Both of these combined can exacerbate existing health conditions. It is usually recommended you stay away from Paracetamol and alcohol at the same time.

If you are still unsure about taking Paracetamol and Alcohol, your GP or pharmacist can advise you.

Paracetamol In Pregnancy

Paracetamol in pregnancy is generally safe to take. Before taking it, you should get advice from your GP or midwife.

Paracetamol in pregnancy is the preferred choice to treat mild or moderate pain and a high temperature when pregnant.

It has been used routinely during all stages of pregnancy to reduce a high temperature and pain relief. No evidence has been found that it has any harmful effects on an unborn baby.

Any medicine taken during pregnancy should be taken at its lowest dose for the shortest amount of time possible.

Can You Give Dogs Paracetamol?

Can you give dogs paracetamol?

Dogs and other pets should never be given human paracetamol/pain killers. It can be highly toxic if given the wrong amount. This includes Paracetamol effervescent as well as Ibuprofen.

Your pets should only be given painkillers prescribed by your vet.

Did you know that you can Buy Cheap Pet Medication Online from My Pharmacy? We don’t only offer the best range of Cheap Online Prescription Treatments for people, now we also have a variety of Pet Prescriptions or Pet Antibiotics available online.

https://www.mypharmacy.co.uk/pet-medication/

Soluble Paracetamol Boots

Whilst Soluble Paracetamol is available from other commercial stores like Boots, Asda, Tesco, most of those will require you to bring in your prescription before you can order the medicine.

 

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

 

Unlike Boots, Tesco, Asda, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.

 

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Soluble Paracetamol Boots, Asda, Tesco, My Pharmacy can be as much as 50% cheaper to buy the same products.

Soluble Paracetamol Alternative

You can buy soluble paracetamol online from My Pharmacy, we also offer many other Soluble Paracetamol alternative and pain killer options.

You may be interested in any of the following soluble paracetamol alternative –

Side Effects

Possible side-effects

Like all medicines, this medicine can cause side effects, although not everybody gets them. The following side effects may happen with this medicine:

Stop taking paracetamol and see a doctor or go to a hospital straight away if:

You get swelling of the hands, feet, ankles, face, lips or throat which may cause difficulty in swallowing or breathing. You could also notice an itchy, lumpy rash (hives) or nettle rash (urticaria) This may mean you are having an allergic reaction to paracetamol.

Tell your doctor or pharmacist if any of the following side effects gets serious or lasts longer than a few days:

You get infections or bruise more easily than usual. This could be because of a blood problem (such as agranulocytosis, neutropenia or thrombocytopenia). This side effect has only happened in a few people taking paracetamol.

please consult a my pharmacy or your doctor if you experience any other worrying side effects while using this medicine

Precautions

Take special care and check with your doctor before taking paracetamol if:

You have severe kidney or liver problems or if you have a liver problem caused by alcohol.If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking this medicine.

Other medicines and paracetamol

Tell your doctor or pharmacist if you are taking or have recently taken any other medicines. This includes medicines obtained without a prescription, including herbal medicines. This is because paracetamol can affect the way some other medicines work. Also, some other medicines can affect the way paracetamol works.

While taking paracetamol you should not take any other medicines which contain paracetamol.

This includes some painkillers, cough and cold remedies. It also includes a wide range of other medicines available from your doctor and more widely in shops.

Tell your doctor if you are taking any of the following medicines:

Medicines used to thin the blood such as warfarin
Metoclopramide or domperidone – used to stop you feeling sick (nausea) or being sick (vomiting)
Colestyramine – for lowering blood cholesterol levels
If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking paracetamol.

Paracetamol with alcohol

You should not drink alcohol while you are taking these tablets. Taking alcohol with paracetamol can increase your chances of getting side effects.

Pregnancy and breast-feeding

Talk to your doctor before taking these tablets if:

You are pregnant, think you may be pregnant or plan to get pregnant
You are breast-feeding or planning to breast-feed
Paracetamol can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor or midwife if the pain and or fever are not reduced or if you need to take the medicine more often.

Further Information

You may also like…